# SDR SWAA2022012640903

- Difficulty date: July 5, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 54,310 hours, 31,570 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB PANEL # 334 KB CRACKED AT HINGE CUTOUT INBOARD CORNER / REPAIRED L/H HORIZONTAL STAB PANEL #334KB CRACK AT HINGE CUTOUT IB CORNER IAW SRM 55-20-01-2R-4 TABLE 202; IAW SRM 51-70-04-2R-0
